# SDR ASAA0180273

- Difficulty date: September 23, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961896501
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE GIRT BAR TO LATCH LANYARD WAS FOUND DETACHED.  REATTACHED LANYARD.  (M)
